Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Uniformly fat sets


Author: John L. Lewis
Journal: Trans. Amer. Math. Soc. 308 (1988), 177-196
MSC: Primary 31B99
MathSciNet review: 946438
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study closed sets $ E$ which are "locally uniformly fat" with respect to a certain nonlinear Riesz capacity. We show that $ E$ is actually "locally uniformly fat" with respect to a weaker Riesz capacity. Two applications of this result are given. The first application is concerned with proving Sobolev-type inequalities in domains whose complements are uniformly fat. The second application is concerned with the Fekete points of $ E$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31B99

Retrieve articles in all journals with MSC: 31B99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0946438-4
PII: S 0002-9947(1988)0946438-4
Article copyright: © Copyright 1988 American Mathematical Society